MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL SIDE ENTRY 5.4QT PEARL 12/PK; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL SIDE ENTRY 5.4QT PEARL 12/PK; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305425
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that sharps coll side entry 5.4qt pearl 12/pk lids do not fit.This occurred on 12 occasions.The following information was provided by the initial reporter: material no: , batch no: 0308910.It was reported that the customer had an issue that the lids do not fit.
 
Additional Manufacturer Narrative
Investigation: the customer provided a box containing 12 sharps containers with the incorrect lids.The lids provided correspond with a completely different product which verifies the complaint.According to the dhr review process, the result showed there were no issues reported like incorrect lids issue during the manufacturing process of the lot number reported under this customer complaint.A review of the ncmr¿s was performed; the result showed there were no issues reported like incorrect lids issue for the same part number throughout the last twelve months.The root cause of this failure was found to be omission error (the material was incorrectly feed to the finish goods machine and the inspection to the part number and label information was omitted).H3 other text.
 
Event or Problem Description
It was reported that sharps coll side entry 5.4qt pearl 12/pk lids do not fit.This occurred on 12 occasions.The following information was provided by the initial reporter: material no: 305425 batch no: 0308910 it was reported that the customer had an issue that the lids do not fit.

Brand Name
SHARPS COLL SIDE ENTRY 5.4QT PEARL 12/PK
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11721085
Report Number2243072-2021-01256
Device Sequence Number11561547
Product Code FMI
UDI-Device Identifier00382903054251
UDI-Public00382903054251
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305425
Device Lot Number0308910
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2021
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer08/19/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1